# SDR 2012FA0000508

- Difficulty date: May 26, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Aircraft: N6405R
- Make and model: Piper PA-28-140
- Aircraft serial: 2821583
- Aircraft time: 4,352 hours
- Engine: Lyc O320E2A
- Engine time: 4,352 hours
- Propeller: Snsnch M74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Nr 1 Cylinder
- Component: Engine, Lyc
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 EXHAUST VALVE FAILED IN CRUISE.
